# SDR SWAA2018021419647

- Difficulty date: February 8, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 68,503 hours, 40,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE MANUAL INFLATION HANDLE COVER FOUND MISSING.  R & R THE SLIDE IAW MT.
